MathSciNet Relay Station
MathSciNet bibliographic data
MR2533921 54H25 (47H10)
Altun, Ishak; Durmaz, Gonca Some fixed point theorems on ordered cone metric spaces. Rend. Circ. Mat. Palermo (2) 58 (2009), no. 2, 319–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement